MathSciNet Relay Station
MathSciNet bibliographic data
MR682820 (84f:01043) 01A65 (18B25 54A05)
Johnstone, Peter T. The point of pointless topology. Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 1, 41–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement